Are there typical changes that one would notice after starting rapamycin? If so, how many weeks might someone start noticing these changes?
Some people experience fatigue while others experience more energy.
Some people experience sleep trouble if Rapamycin is taken at noon or later.
Some people get canker sores.
Some people get acne, especially on the neck.
Some people will get rashes on the back of their hands and arms.
Some people experience slow wound healing.
These are common side effects at low dosages.
I have had canker sores, acne, rashes, and fatigue. The fatigue goes away quickly. The others, you may need to take a break from Rapamycin to allow them to heal quickly before taking more Rapamycin.
Hi had very high sugar spikes, had to stop taking it
I have moderate- severe psoriasis in my scalp. I have taken injectable medication Skyrizzi in the past which helped clear it up about 90%, but stopped because of side effects. My psoriasis cleared up to almost 100% which was shocking. I’m only on 3mg a week. It has been two weeks. I will see if it continues.
I haven’t had any other side effects.
What are the positives changes you notice when you start taking Rapamycin?
Hi! This is Shriya from the Clinical Team. Some positive effects that patients see after starting rapamycin is a reduction in inflammation. This typically results in decreased joint pain. These results can be seen pretty quickly in some patients. Other positive benefits that patients may see include enhanced vitality, physical perfomance, and skin health. These benefits may take longer to be seen and can vary from person to person as each person responds to the medication differently. Hope this information has been helpful.
My hands were in pain every morning, now they are pain free! The first three weeks, I noticed very slight improvements. The 4th week, they are as good as new. I had seen a rheumatologist and a physiatrist over the last year and they said they couldn’t do anything! On week 4, my psoraisis also cleared up. Amazing. Concurrent with these improvements, I’ve slept very hot and am really hungry in the mornings. Is the heat and hunger normal?
Hi- this is Shriya from the Clinical Team. So glad to hear all of the positive effects you have noticed! In terms of temperature control and hunger, while this is not a common side effect of rapamycin, it may be due to the protocols. Rapamycin influences our metabolic health and hunger and temperature control are both linked to our metabolism. Each individual can respond to rapamycin differently. Its important to see whether these effects are short-term or long-term in order to determine whether changes in dosing or cycling may be beneficial.